# SDR AUS20010424

- Difficulty date: May 3, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Transceiver
- Part number: 6223890002
- Condition: Intermittent
- Location: Altimeter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RADIO ALTIMETER TRANSCEIVER INTERMITTENT OPERATION. INVESTIGATION FOUND THE FAULT WAS DUE TO A STRAY VOLTAGE ON A SPARE PIN IN THETRANSCEIVER DUE TO A WIRE FITTED BY A PREVIOUS OPERATOR. THEMODIFICATION WAS NOT NOTIFIED TO THE MANUFACTURER AND THE WIRINGDIAGRAMS WERE NOT AMENDED. PERSONNEL/MAINTENANCE ERROR.
